# SDR AT0000031

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs  75.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE UPPER SKIN HAS 2 EACH CRACKS ON LEFT SIDE AT BS 76..55, 16.25 OUTBOARD, AND 18.25 OF CENTER LINE.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR IAW DC9 SB 53-262, EO NR 12-5330-29-B1048 AND SRD-SR09530239.
